# SDR 200603281

- Difficulty date: March 26, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000105
- Aircraft time: 1,904 hours, 674 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 90000582
- Part serial: SEP040522
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT NR 6437 JFK TO AUS, T/O ROLL ABOVE V1 FELT VIBRATION/LOUD NOISE, LIFTED OFF RT MAIN GEAR WOULD NOT RETRACT.  QRH CHECK LIST COMPLETED WITH NO RECOVERY.  GEAR PLACED IN DOWN/LOCK POSITION.  DECLARED EMERGENCY, ON LANDING "NIL BRAKING" USED THRUST REVERSERS TO STOP A/C.  MTX REPORTS BRAKE LINE WAS DISCONNECTED BUT NOT SEVERED, RT INBD TIRE WAS SHREDDED, DOWNLOCK ACTUATOR BROKEN AND THE CASTING FOR 2 PROX SENSORS WAS BENT.
